MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL HYSTEROSCOPIC TISSUE REMOVAL SYSTEM; UTERINE TISSUE REMOVAL SYSTEM

HOLOGIC, INC MYOSURE XL HYSTEROSCOPIC TISSUE REMOVAL SYSTEM; UTERINE TISSUE REMOVAL SYSTEM
Model Number 50-250XL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.If additional relevant information is received or device evaluation completed, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the procedure, the physician noticed small metal fragments in the uterus.They had to spend time to remove the fragments from the patient.The device was inspected after the procedure and there were no significant signs of damage to the scope that would account for the metal fragments.There were no adverse effects reported and the patient was discharged as planned.No additional details available at this time.

Brand Name
MYOSURE XL HYSTEROSCOPIC TISSUE REMOVAL SYSTEM
Common Device Name
UTERINE TISSUE REMOVAL SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough, ma
MDR Report Key9862965
Report Number1222780-2020-00061
Device Sequence Number11428861
Product Code HIH
UDI-Device Identifier25420045510330
UDI-Public(01)25420045510330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-250XL
Device Catalogue Number50-250XL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1